January 1, Happy New Year
Had to head back home from the lake. It was so nice being there. Driving back home with my watery eyes was a bit of a problem but I drove slow. I had
Sorry it’s been awhile since I’ve written. Haven’t had too much to say and haven’t done very much. Since my last chemo…chemo #5, it has taken just about 20 days to recover from most of the side effects. Each treatment takes longer because the chemo treatments are accumulative..it all keeps adding up in your body.
My watery eyes and nose hasn’t stopped since the last chemo. The nurses said it’s from the Docetaxel chemo I’m on. It’s really bad and caused the skin around my eyes to stay raw. I’ve also had the same side effects that I’ve always had with the chemo treatments. Stomach issues, fatigue, sore muscles, food taste awful, and chest pain. This last treatment has been the worst for all side effects especially food. Literally nothing has tasted good other than the same cereal, eggs and turkey bacon. That’s about the only solid foods that I can tolerate now. It seemed like it got a little better for a few days when I was at the lake but that only lasted a few days. Must have been a Christmas gift from God because after a few days all food tasted bad again.
I have pretty much felt the same every day. Very tired, low energy, stomach issues, bone pain, numbness in my feet and hands…the side effects are basically lasting right up until I have my chemo treatment again. Very Little break which is a bummer because I just lay on the couch in pain all day:( I might get a couple hours during the day but then all of a sudden bam it’s back!
I had to have an ecco cardio gram done today to make sure my heart was still ok for chemo and such. I hate these test but we have to do them to know what’s going on right?
Today I felt a little better and got into the studio to do some work for a client that was really over due. I only spent a couple hours until I had to quit because I was started feeling pretty bad but I sure did enjoy working that little bit of time.
Today I had to go meet with my oncologist to have my bloodwork done and go over my eccho gram I had done on Monday. She said everything looked ok and that I could proceed with my chemo treatment tomorrow.
Jan 11 “THE FINAL FOUR” Chemo #6
We call today “The Final Four” because today ends the 4 chemo’s that I’ve been taking since September. I will stay on one of the chemo’s Herceptin until October but the side effects aren’t near as bad as the four together. Now that these are done my surgery will be determined and scheduled!
My oncologist Dr. Spradlin! Who has been very aggressive and it wasn’t for her I wouldn’t have known the extent of my cancer. Thank you Dr. Spradlin you will never know how much I appreciate you.
RINGING THE BELL!!!!!!!
Suzanne, Ty and I went to celebrate the bell ringing at one of my favorite restaurants. I managed to be able to eat a few things!
After we ate, I went home and hit the couch until bed time. Completely wore out and felt achey but sure glad today happened and was over. Now…21 days still of feeling sick with side effects but then..hopefully those side effects will never be a part of my life again!
I think I have had every side effect from theses chemo’s. Not everyone gets them. I got to be lucky I guess. Through it all I’ve had severe stomach issues, could barely eat because food taste so bad, bone pain from chemo, bone pain in sternum and pain and numbness in my feet, toes and hands from the Neulasta patch I’ve had to wear after chemo, fatigue, sleepless, watery nose and eyes. I will be so happy when these things are gone!!!!! I thank God for all the prayers from all of you and I thank God that I was able to handle the chemo even though it was a pain. Some people can’t receive chemo and that breaks my heart. Though it alone feels like it’s killing you, it can kill your cancer. So far I am blessed because we know it worked on my tumor because it has shrunk. Now on to surgery. Please say a prayer the the right surgery happens and that all the cancer will be gone and will never come back!